MathSciNet Relay Station
MathSciNet bibliographic data
MR1020830 11F27 (11F70 22E55)
Rallis, S.; Schiffmann, G. Theta correspondence associated to $G_2$. Amer. J. Math. 111 (1989), no. 5, 801–849.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement